Optimal Control of Diffusion Equation with Fractional Time Derivative with Nonlocal and Nonsingular Mittag-Leffler Kernel

Djida JD (2019)


Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2019

Journal

Publisher: Springer Science and Business Media, LLC

Book Volume: 182

Pages Range: 540-557

Journal Issue: 2

DOI: 10.1007/s10957-018-1305-6

Authors with CRIS profile

How to cite

APA:

Djida, J.-D. (2019). Optimal Control of Diffusion Equation with Fractional Time Derivative with Nonlocal and Nonsingular Mittag-Leffler Kernel. Journal of Nonlinear Analysis and Optimization : Theory & Applications, 182(2), 540-557. https://dx.doi.org/10.1007/s10957-018-1305-6

MLA:

Djida, Jean-Daniel. "Optimal Control of Diffusion Equation with Fractional Time Derivative with Nonlocal and Nonsingular Mittag-Leffler Kernel." Journal of Nonlinear Analysis and Optimization : Theory & Applications 182.2 (2019): 540-557.

BibTeX: Download